# SDR 9JLA2023012017939

- Difficulty date: January 13, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N939CF
- Make and model: Cessna 680SOV
- Aircraft serial: 6800056
- Aircraft time: 4,176 hours, 2,344 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 9914505613
- Part serial: 077
- Condition: Faulted
- Location: Trim Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED DURING THE DESCENT AT FLIGHT LEVEL 250 OF RECEIVING AN AUTOPILOT A & B FAIL CAS MESSAGE. ADDING THAT THE AUTOPILOT WOULD NOT ENGAGE. APPROXIMATELY 60 SECONDS LATER, PRIMARY TRIM FAILURE OCCURRED. SECONDARY TRIM  FAILED. PRIMARY TRIM RETURNED TO OPERATION. BASE MAINTENANCE DOWNLOADED FAULT CODES FROM CMC FOR LAST LEG & PROVIDED THEM TO TEXTRON TEAM 680. WAS ADVISED TO TROUBLESHOOT THE PRIMARY STABILIZER TRIM SYSTEM. THE MAINTENANCE TEAM FOUND THE PRIMARY TRIM ACTUATOR TO BE FAULTED.  ADVISED TO REPLACE THE ACTUATOR. REMOVED THE PRIMARY TRIM ACTUATOR AND INSTALLED AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
